RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 1, Pages 70–75 (Mi faa3506)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On Extrapolation Properties of Schatten–von Neumann Classes

K. V. Lykovab

a Image Processing Systems Institute-Branch of the Federal Scientific Research Centre "Crystallography and Photonics" of Russian Academy of Sciences, Samara, Russia
b Samara National Research University, Samara, Russia

Abstract: For a certain special class of symmetric sequence spaces, we give an explicit relation between the interpolation and extrapolation representations. This relation is carried over to symmetrically normed ideals of compact operators.

Keywords: symmetric sequence spaces, extrapolation space, interpolation space, Schatten-von Neumann classes.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00138a
16-41-630676р_а
18-01-00414a
This work was supported by the Russian Foundation for Basic Research, project nos. 17-01-00138a, 16-41-630676p_a, and 18-01-00414a.


DOI: https://doi.org/10.4213/faa3506

Full text: PDF file (155 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:1, 57–61

Bibliographic databases:

UDC: 517.982+917.983
Received: 21.09.2016
Revised: 14.06.2017

Citation: K. V. Lykov, “On Extrapolation Properties of Schatten–von Neumann Classes”, Funktsional. Anal. i Prilozhen., 52:1 (2018), 70–75; Funct. Anal. Appl., 52:1 (2018), 57–61

Citation in format AMSBIB
\Bibitem{Lyk18}
\by K.~V.~Lykov
\paper On Extrapolation Properties of Schatten--von Neumann Classes
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 1
\pages 70--75
\mathnet{http://mi.mathnet.ru/faa3506}
\crossref{https://doi.org/10.4213/faa3506}
\elib{http://elibrary.ru/item.asp?id=32428045}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 1
\pages 57--61
\crossref{https://doi.org/10.1007/s10688-018-0208-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428558200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044711049}


Linking options:
  • http://mi.mathnet.ru/eng/faa3506
  • https://doi.org/10.4213/faa3506
  • http://mi.mathnet.ru/eng/faa/v52/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Astashkin V S., Lykov V K., Milman M., “Limiting Interpolation Spaces Via Extrapolation”, J. Approx. Theory, 240 (2019), 16–70  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:237
    References:29
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020